# SDR AALA20160531006

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 46,353 hours, 23,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59103699
- Condition: Worn
- Location: Bs 1401-1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS SHOWS WEAR DAMAGE ON LT SIDE, BETWEEN STATIONS 1401 & 1418.  REPAIRED SKIN IAW AARD 53-20-00-11 FIGURE 1 REPAIR 11.
